# SDR SCNA97112

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1315
- Condition: Failed
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT AIRSTAIRS EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  RELAMPED EMERGENCY LIGHTS,  LIGHTS CHECKED NORMAL.
